# SDR SWAA051160

- Difficulty date: April 19, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 56,332 hours, 52,561 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING RIB CHORD CRACKED AT WBL 135.5, FWD OF AFT SPAR.  REPAIRED RIB PER SWA EA.
